# SDR FDEA201111275062

- Difficulty date: November 27, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N211FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22933
- Aircraft time: 27,996 hours, 18,918 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN OPENING L1 DOOR FOR PREFLIGHT CHECK FOUND DOOR SLIDE LAYING ON FLOOR.  REINSTALLED SLIDE ON L1 DOOR REF AMM 25-60-015-2.  ACFT OK FOR SERVICE.
